Advertisement

Curvature Characterization of Compact Hermitian Symmetric Spaces

  • Hung-Hsi Wu
Part of the The University Series in Mathematics book series (USMA)

Abstract

In the study of complex manifolds the following conjecture is a well-known and natural analog of the elliptic case of the uniformization theorem.

Keywords

Curvature Tensor Ricci Tensor Parallel Transport Hermitian Symmetric Space Holomorphic Sectional Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Auslander, Four dimensional compact locally Hermitian manifolds, Trans. Amer. Math. Soc. 84, 379–391 (1957).MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    S. Bando, On three dimensional compact Kähler manifolds of nonnegative bisectional curvature, J. Diff Geom. 19, 283–297 (1984).MathSciNetMATHGoogle Scholar
  3. 3.
    M. Berger, Sur les variétés d’Einstein compactes, C. R. III` Réunion Math Expression Latine, Namur, 35–55 (1965).Google Scholar
  4. 4.
    R. L. Bishop and S. I. Goldberg, On the second cohomology group of a Kähler manifold of positive curvature, Proc. Amer. Math. Soc. 16, 119–122 (1965).MathSciNetMATHGoogle Scholar
  5. 5.
    R. L. Bishop and S. I. Goldberg, Rigidity of positively curved Kähler manifolds, Proc. Nat. Acad. Sci. U.S.A. 54, 1037–1041 (1965).MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    R. L. Bishop and S. I. Goldberg, On the topology of positively curved Kähler manifolds. II, Tôhoku Math. J. 11, 310–318 (1965).MathSciNetCrossRefGoogle Scholar
  7. 7.
    S. I. Goldberg and S. Kobayashi, On holomorphic bisectional curvature, J. Differential Geometry 1, 225–233 (1967).MathSciNetMATHGoogle Scholar
  8. 8.
    A. Gray, Compact Kähler manifolds with nonnegative sectional curvature, Invent. Math. 41, 33–43 (1977).MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    R. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, NJ (1965).MATHGoogle Scholar
  10. 10.
    R. S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geometry 17, 255–206 (1982).MathSciNetMATHGoogle Scholar
  11. 11.
    S. Kobayashi, On compact Kähler manifolds with positive Ricci tensor, Ann. of Math. (2) 74, 570–575 (1961).MATHGoogle Scholar
  12. 12.
    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Wiley, New York (1969).MATHGoogle Scholar
  13. 13.
    J. L. Koszul, Sur la forme hermitienne canonique des espaces homogènes complexes, Canad. J. Math. 7, 562–576 (1955).MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    A. Lichnerowicz, Variétés pseudokählériennes à courbure de Ricci non nulle; applications aux domaines bornés homogènes de c“, C.R. Acad. Sci. Paris 237, 695–697 (1953).MathSciNetMATHGoogle Scholar
  15. 15.
    A. Lichnerowicz, Espaces homogènes kähleriens, C.R. Acad. Sci. Paris 237, 695–697 (1953).MathSciNetMATHGoogle Scholar
  16. 16.
    A. Lichnerowicz, Some Aspects of the Theory of Homogeneous Kählerian Spaces, Lecture Notes, Princeton (1958).Google Scholar
  17. 17.
    S. Lojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa18, 449–474 (1964).MathSciNetMATHGoogle Scholar
  18. 18.
    N. Mok and J.-Q. Zhong, Variétés compactes kählériennes d’Einstein de courbure bisectionnelle semipositive, C.R. Acad. Sci. Paris, Sér. I296, 473–475 (1985).Google Scholar
  19. 19.
    S. Mori, Projective manifolds with ample tangent bundles, Ann. of Math. 110, 593–606 (1979).MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Y.-T. Siu, Curvature characterization of hyperquadratics, Duke Math. J. 47, 641–654 (1980).MathSciNetMATHCrossRefGoogle Scholar
  21. Y.-T. Siu, Some recent developments in complex differential geometry, preprint, 1983.Google Scholar
  22. 22.
    Y.-T. Siu and S.-T. Yau, Compact Kähler manifolds of positive bisectional curvature, Invent Math. 59, 189–204 (1980).MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Plenum Press, New York 1991

Authors and Affiliations

  • Hung-Hsi Wu
    • 1
  1. 1.University of CaliforniaBerkeleyUSA

Personalised recommendations